Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Increased dosage  (Read 67 times)

0 Members and 1 Guest are viewing this topic.

Offline Shainatori

  • Newbie
  • *
  • Posts: 12
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Increased dosage
« on: June 04, 2014, 11:42:32 PM »
Hello having some trouble here I was on clonzapam .5 3x daily but only was taking two. Today I saw a psyc and he prescribed me /uped my dosage to 1mg 3x daily I'm feeling a bit dizzy and tired is that Normal an will it go away.
Bookmark and Share

Offline Julie A. Cook

  • Jr. Member
  • **
  • Posts: 91
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased dosage
« Reply #1 on: June 05, 2014, 07:55:13 AM »
Yes, increased dosage of klonopin will make you very tired and dizzy.  Your body hasto acclimate.

Good luck as you recover.

Best,  Julie
Bookmark and Share

Offline Shainatori

  • Newbie
  • *
  • Posts: 12
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased dosage
« Reply #2 on: June 05, 2014, 12:33:29 PM »
About how long till I feel "normal" since it's only a .5mh difference ?
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
3817 Views
Last post July 13, 2008, 06:10:31 PM
by thedeathofme
3 Replies
1489 Views
Last post July 16, 2010, 10:22:35 PM
by RMac82
0 Replies
2418 Views
Last post September 23, 2010, 10:50:12 PM
by 764527
3 Replies
6270 Views
Last post August 29, 2011, 12:47:05 PM
by gcalex
1 Replies
504 Views
Last post September 03, 2012, 08:31:13 PM
by insights
29 Replies
458 Views
Last post June 04, 2014, 04:08:34 PM
by Drielly84

anything